Vol. 7, No. 5, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Sharp upper bounds for the Betti numbers of a given Hilbert polynomial
1019–1064

Giulio Caviglia and Satoshi Murai

Comparing numerical dimensions
1065–1100

Brian Lehmann

Some consequences of a formula of Mazur and Rubin for arithmetic local constants
1101–1120

Jan Nekovář

Quantized mixed tensor space and Schur–Weyl duality
1121–1146

Richard Dipper, Stephen Doty and Friederike Stoll

Weakly commensurable $S$-arithmetic subgroups in almost simple algebraic groups of types $\mathsf{B}$ and $\mathsf{C}$
1147–1178

Skip Garibaldi and Andrei Rapinchuk

Minimisation and reduction of 5-coverings of elliptic curves
1179–1205

Tom Fisher

On binary cyclotomic polynomials
1207–1223

Étienne Fouvry

Local and global canonical height functions for affine space regular automorphisms
1225–1252

Shu Kawaguchi

On the ranks of the $2$-Selmer groups of twists of a given elliptic curve
1253–1279

Daniel M. Kane